# SDR SWAA2024111960211

- Difficulty date: November 15, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 58,311 hours, 37,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHTS ASSOCIATED WITH PACK M1672 INOP.<[01] REMOVED AND REPLACED THE M1672 EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-06. OPS CHECK GOOD.
